# SDR UALA2013030501304

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB CRACKED BELOW FLOOR LEVEL AT FWD LIGHTNING HOLE BETWEEN STA 324 AND STA 345 BL 0.  MAJOR REPAIR ACCOMPLISHED.  ACP REMOVED AND REPLACED MAIN CABIN WEB BS 324 TO 345 BL 0 IAW B757-200 SRM 51-40-02 PAR 7 FIG 12.
